# SDR R61A2023021900157

- Difficulty date: February 7, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 22,634 hours, 15,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - FWD WET AREA RH SIDE OF CROSSBEAM 14 HAS CORROSION.  PERFORMED PERMANENT REPAIR ON FWD
WET AREA CROSSBEAM 14 RH SIDE. REF EMB SRM 53-00-10/REPAIR03.
